# SDR 2004UALA00995

- Difficulty date: October 29, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: UA
- Make and model: Airbus A320-232
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: Slide Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ASSEMBLY STEP BRACKET BROKEN.  STEP BRACKETS OF SLIDE/RAFTS (LT & RT) ARE THE TWO BOTTOM ATTACHMENT POINTS THAT HOLD THE SLIDE/RAFT ONTO THE AIRCRAFT DOOR.  THESE PARTS ARE STICKING OUT OF THE WHOLE ASSEMBLY AND ARE LIABLE TO DAMAGE ESPECIALLY DURING TRANSPORTATION AND HANDLING.  WHEN THE ASSEMBLY IS DROPPED ACCIDENTALLY THE BRACKETS ARE THE IMPACT POINTS. REPLACE BRACKETS AS REQUIRED.
